# SDR 9700369101

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, COULD NOT STOP CABIN FROM CLIMBING ABOVE 8,000 FEET WITH AIRCRAFT ABOVE 17,000 FEET.  COULD NOT GET CABIN TO DESCEND WITH POWER BELOW 70 PERCENT AUTO OR MANUAL.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OUTFLOW LINKAGE BINDS WHEN AIRCRAFT IS PRESSURIZED.  REPLACED FLOW CONTROL VALVE AND CABIN TEMPERATURE CONTROL SENSOR.  AIRCRAFT PRESSURIZED TO 7.8 ON GROUND, SYSTEM OPERATION CHECKED OK.
